# SDR COMA0760685

- Difficulty date: December 2, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 31,784 hours, 29,142 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5591 - RECEIVED ANTI-ICE DUCT WARNING MESSAGE ON TAKEOFF.  ABORTED TAKEOFF, RETURNED TO GATE WITHOUT INCIDENT.  PERFORMED RUNS WITH CREW, OPS CHECK OF ANTI-ICE SYSTEM IN NORMAL MODE.  NO DEFECTS NOTED.
